# SDR USAA20090316BB050

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE GIRT BAR ENGAGEMENT LIGHT EXTINGUISHED WITH THE EVACUATION SLIDE ARMING LEVER IN THE ARMED POSITION AT THE ENTRY/SERVICE DOOR L2.  MAINTENANCE STOWED THE L2 DOOR SLIDE LANYARD.
